# SDR SWAA2022022320397

- Difficulty date: October 17, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB FWD UPPER SLIDER SEAL CRACKED. / REMOVED AND REPLACED RH STAB UPPER FWD SLIDER SEAL PER AMM 53-31-31 FWD AND AFT LINK ASSEMBLY WILL BE CONNECTED TO PEDESTAL ON NR G597708
